# SDR FPI2012F00009

- Difficulty date: May 9, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N9489M
- Make and model: Cessna 210M
- Aircraft serial: 21062081
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 6956318
- Part serial: 295466R
- Condition: Cracked
- Location: Nr 4
- Part time: 693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION/ COMPRESSION TEST/ BUBBLE LEAK CHECK, FOUND NR 4 CYLINDER POSITION HEAD CRACKED INTO THE COMBUSTION CHAMBER- REPLACED CYLINDER ASSY.
